Gyarmati, Katalin and Matolcsi, Máté and Ruzsa, Z. Imre (2010) A superadditivity and submultiplicativity property for cardinalities of sumsets. COMBINATORICA, 30 (2). pp. 163-174. ISSN 0209-9683
|
Text
A superadditivity and submultiplicativity property for cardinalities of sumsets.pdf Download (129kB) | Preview |
Official URL: http://link.springer.com/article/10.1007%2Fs00493-...
Abstract
For finite sets of integers A1, . . . ,An we study the cardinality of the n-fold sumset A1 + · · · + An compared to those of (n − 1)-fold sumsets A1 + · · · + Ai−1 + Ai+1 + · · · + An. We prove a superadditivity and a submultiplicativity property for these quantities. We also examine the case when the addition of elements is restricted to an addition graph between the sets.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | THEOREM |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 09 Dec 2013 15:14 |
Last Modified: | 10 Dec 2013 10:49 |
URI: | http://real.mtak.hu/id/eprint/7890 |
Actions (login required)
![]() |
Edit Item |